# SDR ERAA062567

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N168EH
- Make and model: Bell 412
- Aircraft serial: 33058
- System (JASC): 6220 · Main Rotor Head
- Part: Retainer
- Part number: 214040110003
- Condition: Flaking
- Location: M/R Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW RETAINERS ISSUED TO AIRCRAFT, BUT COULD NOT BE INSTALLED.   RETAINERS HAVE SILVER COATING FLAKING ON GROUND RUN.
